# SDR DALA2020122404248

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL STRUCTURE WEB LOCATED FROM FR 56 TO FR 57 AND STR 38R IN AFT CARGO COMPARTMENT.  CORRECTIVE ACTION: REPAIRED PER ER/A 589020-14.  OK FOR SERVICE.
